# SDR 2000UALA00537

- Difficulty date: September 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 40,882 hours, 23,979 cycles
- Engine: Ge CFM56*
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Condition: Malfunctioned
- Location: Ground Prox
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND PROXIMITY WARNING SYSTEM INDICATION.  *S/D*  REPLACED GROUND PROXIMITY WARNING SYSTEM COMPUTER (P/N: 965-0976-003-104-104)  AND TESTED.  PASSES WITH NO FAULTS.
